# SDR AALA2019060319003

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 16,439 hours, 6,211 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Power Port
- Part number: 180725101
- Part serial: A1406780
- Condition: Overheated
- Location: Seat 5ef
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF ELECTRICAL /PLASTIC BURNING SMELL MID CABIN. COULD NOT LOCATE SOURCE. SMELL INCREASED AS WE  DESCENDED. MAINTENANCE ACCOMPLISHED CARD 05-96-70 737-NG SMOKE/ODOR FUMES INITIAL TROUBLESHOOTING. FIRE DEPT. THERMISTOR INDICATED SEAT 5EF POWER PORT POWER SUPPLY HOT. ISOLATED TO POWER PORT SYSTEM. REMOVED AND REPLACED SDB AND SPB @ 5EF IAW THALES AMM 44-26-66 REV14.
